American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 71 found      Go to page: 1 2 3

[1] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information   
View Article: PDF

[2] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[3] S. S. Platonov. Spectral synthesis in some topological vector spaces of functions. St. Petersburg Math. J. 22 (2011) 813-833. MR 2828831.
Abstract, references, and article information   
View Article: PDF

[4] A. S. Krivosheev. Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $\mathbb{C}^{n}$. St. Petersburg Math. J. 22 (2011) 615-655. MR 2768963.
Abstract, references, and article information   
View Article: PDF

[5] R. S. Yulmukhametov. Spectral synthesis in the kernel of a convolution operator on weighted spaces. St. Petersburg Math. J. 21 (2010) 353-363. MR 2553049.
Abstract, references, and article information   
View Article: PDF

[6] Thierry De Pauw and Amos Koeller. Linearly approximatable functions. Proc. Amer. Math. Soc. 137 (2009) 1347-1356. MR 2465658.
Abstract, references, and article information   
View Article: PDF

[7] P. Frosini and C. Landi. Reparametrization invariant norms. Trans. Amer. Math. Soc. 361 (2009) 407-452. MR 2439412.
Abstract, references, and article information   
View Article: PDF

[8] L. Bernal-González. Dense-lineability in spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 3163-3169. MR 2407080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. C. Krivosheev and S. N. Gantsev. Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb{C}$. St. Petersburg Math. J. 15 (2004) 847-865. MR 2044631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Aron, V. I. Gurariy and J. B. Seoane. Lineability and spaceability of sets of functions on $\mathbb{R}$. Proc. Amer. Math. Soc. 133 (2005) 795-803. MR 2113929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. Domanski and D. Vogt. Infinite systems of linear equations for real analytic functions. Proc. Amer. Math. Soc. 132 (2004) 3607-3614. MR 2084083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Domanski and B. Jakubczyk. Linear continuous division for exterior and interior products. Proc. Amer. Math. Soc. 131 (2003) 3163-3175. MR 1992857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Rychtár. Renorming of $C(K)$ spaces. Proc. Amer. Math. Soc. 131 (2003) 2063-2070. MR 1963751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ali Abkar. Application of a Riesz-type formula to weighted Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 155-164. MR 1929035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Leonhard Frerick and Dietmar Vogt. Analytic extension of differentiable functions defined in closed sets by means of continuous linear operators. Proc. Amer. Math. Soc. 130 (2002) 1775-1777. MR 1887025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José Bonet, Antonio Galbis and Siegfried Momm. Nonradial Hörmander algebras of several variables and convolution operators. Trans. Amer. Math. Soc. 353 (2001) 2275-2291. MR 1814070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ahmed Bouziad. Le degré de Lindelöf est $l$-invariant. Proc. Amer. Math. Soc. 129 (2001) 913-919. MR 1707509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. Aizenberg, A. Aytuna and P. Djakov. An abstract approach to Bohr's phenomenon. Proc. Amer. Math. Soc. 128 (2000) 2611-2619. MR 1657738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Da Shan Fan and Zhi Jian Wu. Transference of maximal multipliers on Hardy spaces . Proc. Amer. Math. Soc. 123 (1995) 3169-3174. MR 1273491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Aydın Aytuna. Linear tame extension operators from closed subvarieties of ${\bf C}\sp d$ . Proc. Amer. Math. Soc. 123 (1995) 759-763. MR 1219717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Toshiko Koide. A note on Hermitian operators on function spaces . Proc. Amer. Math. Soc. 123 (1995) 765-769. MR 1223515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. S. Pathak and S. K. Upadhyay. $W\sp p$-spaces and Fourier transform . Proc. Amer. Math. Soc. 121 (1994) 733-738. MR 1185272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Siegfried Momm. On the dependence of analytic solutions of partial differential equations on the right-hand side . Trans. Amer. Math. Soc. 345 (1994) 729-752. MR 1254192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Manfred Stoll. A characterization of Hardy-Orlicz spaces on planar domains . Proc. Amer. Math. Soc. 117 (1993) 1031-1038. MR 1124151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Johnson and C. J. Neugebauer. Change of variable results for $A\sb p$- and reverse H\"older ${\rm RH}\sb r$-classes . Trans. Amer. Math. Soc. 328 (1991) 639-666. MR 1018575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marek Nawrocki. Multipliers, linear functionals and the Fr\'echet envelope of the Smirnov class $N\sb *({\bf U}\sp n)$ . Trans. Amer. Math. Soc. 322 (1990) 493-506. MR 974523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yaki Sternfeld and Yitzhak Weit. Affine invariant subspaces of $C({\bf C})$ . Proc. Amer. Math. Soc. 107 (1989) 231-236. MR 979053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ji Huai Shi. The spaces $H\sp p(B\sb n), \;0. Proc. Amer. Math. Soc. 103 (1988) 69-74. MR 938646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ryszard Smarzewski. Strong unicity of best approximations in $L\sb \infty(S,\Sigma,\mu)$ . Proc. Amer. Math. Soc. 103 (1988) 113-116. MR 938653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 71 found      Go to page: 1 2 3